# SDR SIMA20140414002

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,805 hours, 31,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANGS UP ON SOMETHING WHEN OPENING.  LUBRICATED MAIN CABIN DOOR ROLLERS, OPERATIONS CHECKED GOOD IAW AMM 52-10-01.
